# SDR 96ZZZX4090

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4016A
- Make and model: Beech 58
- Aircraft serial: TH9
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Broken
- Location: Nlg
- Part time: 7,599 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER HALF OF NOSE WHEEL BROKE WHEN AIRCRAFT LANDED.  STRUCTURAL INSPECTION OF NOSE LANDING GEAR STRUT REVEALED NO DAMAGE TO AIRCRAFT.  SUBMITTER STATED CAUSE OF FAILURE UNKNOWN, BUT INSPECTION OF NOSE WHEEL REVEALED SOME PITTING CORROSION ON INSIDE OF WHEEL.
